# SDR AALA20131122009

- Difficulty date: November 21, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Aircraft time: 63,729 hours, 33,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 26 MISSING LENS COVER.  REPLACED EMERGENCY LIGHT LENS COVER AT ROW 26.  OPERATIONS CHECKED NORMAL.
